Coloring a graph optimally with two colors

Share/Save/Bookmark

Broersma, H.J. and Göbel, F. (1993) Coloring a graph optimally with two colors. Discrete Mathematics, 118 (1-3). pp. 23-31. ISSN 0012-365X

[img]
Preview
PDF
535Kb
Item Type:Article
Copyright:© 1993 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/57414
Official URL:http://dx.doi.org/10.1016/0012-365X(93)90050-4
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page